... 3 months I gained 50 lbs and stopped weighing myself after that but continue to gain weight besides all the other symptoms that is in your list. I am thoroughly frustrated and I'm ready to stop taking these pills. What can I do?
Try playing with the amount of the pill I cut mine in half and found I could sleep without taking an Ambien. Try different doses half 3/4 etc it’s your body you will know what feels right. I found for me with a full pill I was hyper 25mcg and couldn’t sleep even if I hadn’t slept for 24 hours. I still have my thyroid it’s only partially functioning. Ask different doctors people etc you will learn a lot.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2010 • 1 answer
Armour Thyroid - I was diagnosed with hypothyroidism 20 years ago. I was put on sythroid which later
Posted 17 May 2013 • 1 answer
Hypothyroidism - after 2 months of thyroid removal I feel extremely bloaed.i have gained weight?what
Posted 25 Feb 2017 • 0 answers
Posted 22 May 2017 • 1 answer
Posted 19 Oct 2017 • 0 answers